# SDR DALA2015072004565

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 52,689 hours, 23,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y1292 FRAMES 12 - 24.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D53110422.
